# SDR IPXA09656496

- Difficulty date: June 23, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 35,329 hours, 11,045 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51486
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C MAIN DECK BS 246 LBL 27 FLOORBEAM WEB FOUND CRACK.  MAIN DECK BS 246 LBL 27 FLOORBEAM WEB REPAIRED AS PER HX RS NO. R53-15-36357 REV A.  THIS REPAIR IS CLASSIFIED AS TIME LIMITED UNTIL JUN 25, 2010.  PENDING COMPLETION OF THE FATIGUE AND DAMAGE TOLERANCE ANALYSIS.  MATERIAL 7075-T6-0032IN USED AS REPAIR DOUBLER, 7075-T6-0.09 & 0.025 USED AS FILLER REPAIR SIZE 7.125 X 13.5 INCHES, B767-5310-34040-A.
